# SDR SIMA201911110005

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 7,446 hours, 4,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK POST MAINT WALKAROUND PRIOR TO RELEASE IAW GPM 4-16C(H) BY ENVOY CARRIER TECH REP, FOUND THE EMERGENCY LIGHT ON THE LOWER FWD LAVATORY WALL ONLY PARTIALLY ILLUMINATES-C/A-RAR THE LOWER FWD EMERGENCY EXIT LIGHT IDENTIFIER IAW EMB 175 AMM 33-50-15. REPAIR PN 4028-20
